Currently browsing: Items authored or edited by Trevor Clark

4 items in this list.
Generated on Thu Sep 29 22:26:16 2022 BST.

Jump to:

2022 | 2020 | 2017 | 2014

2022To Top

Clark, Trevor; Drach, Kostiantyn; Kozlovski, Oleg and Strien, Sebastian van (2022). The Dynamics of Complex Box Mappings. Arnold Mathematical Journal, 8 pp. 319–410.

2020To Top

Clark, Trevor and Trejo, Sofía (2020). The boundary of chaos for interval mappings. Proceedings of the London Mathematical Society, 121(6) pp. 1427–1467.

2017To Top

Clark, Trevor; van Strien, Sebastian and Trejo, Sofia (2017). Complex Bounds for Real Maps. Communications in Mathematical Physics, 355(3) pp. 1001–1119.

2014To Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0